Double approximation and complete lattices

Taichi Haruna*, Yukio Pegio Gunji

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)


A representation theorem for complete lattices by double approximation systems proved in [Gunji, Y.-P., Haruna, T., submitted] is analyzed in terms of category theory. A double approximation system consists of two equivalence relations on a set. One equivalence relation defines the lower approximation and the other defines the upper approximation. It is proved that the representation theorem can be extended to an equivalence of categories.

Original languageEnglish
Title of host publicationRough Sets and Knowledge Technology - 4th International Conference, RSKT 2009, Proceedings
Number of pages8
Publication statusPublished - 2009
Externally publishedYes
Event4th International Conference on Rough Sets and Knowledge Technology, RSKT 2009 - Gold Coast, QLD, Australia
Duration: 2009 Jul 142009 Jul 16

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume5589 LNAI
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349


Conference4th International Conference on Rough Sets and Knowledge Technology, RSKT 2009
CityGold Coast, QLD


  • Complete lattices
  • Equivalence of categories
  • Representation theorem
  • Rough sets

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)


Dive into the research topics of 'Double approximation and complete lattices'. Together they form a unique fingerprint.

Cite this